# SDR ASAA0210330

- Difficulty date: November 27, 2002
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 1612120
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND SUPPORT FITTING AT BS 344, LEFT BUTTOCK LINE 59 CORRODED.  REMOVED CORRODED PART, FABRICATED AND INSTALLED NEW PART PER SRM.  (M)
